# SDR SWAA2024041071932

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 73,791 hours, 43,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Open
- Location: Lt Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR SLIDE PARTIALLY OPEN ON ARRIVAL INTO DAL WHEN DOOR OPENED.<[01] REPACKED AND INSTALLED FWD ENTRY ESCAPE SLIDE PER AMM 25-66-01.
